# SDR FDEA201303280679

- Difficulty date: March 28, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1508237
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK SUPPORT STA 365-418, RBL 24 IS CORRODED, FOUND WHILE REMOVING SEAT TRACK CROWN BLENDED AREA L=3" W=3" D= .020 ORIG. THICKNESS= .063, FOUND TO BE OUT OF LIMITS IAW SRM-53-00-52, FIG.101, R & R SEAT TRACK IAW-SRM-53-10-52 AND DWG 141N5130. CAT "A" MAJOR REPAIR.
